# SDR YENA2023101801273

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 63,789 hours, 22,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8358, BOG-FLL. 'DIRTY SOCKS ODOR ON DESCENT; ACCOMPLISHED INFOR NOTICE 2017-T015J PERFORMED A LEVEL C DECONTAMINATION USING ENGINE 1 AND 2 BLEED IAW TSM 05-50-00-810-831-A AND AMM 21-00-00 NO ODOR FOUND AFTER THE DECONTAMINATION PROCEDURE APU REQUIRED FURTHER T/S ON MDDR 576559. A/C IS OK FOR SVC.'
